Mathematische Zeitschrift

, Volume 183, Issue 3, pp 311–341

Quasilinear elliptic-parabolic differential equations

  • Hans Wilhelm Alt
  • Stephan Luckhaus
Article

DOI: 10.1007/BF01176474

Cite this article as:
Wilhelm Alt, H. & Luckhaus, S. Math Z (1983) 183: 311. doi:10.1007/BF01176474

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Hans Wilhelm Alt
    • 1
  • Stephan Luckhaus
    • 2
  1. 1.Institut für Angewandte Mathematik der Universität BonnBonnFederal Republic of Germany
  2. 2.Sonderforschungsbereich 123Universität HeidelbergHeidelbergFederal Republic of Germany